# SDR 96ZZZX146

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N524AC
- Make and model: Bac 111419EP
- Aircraft serial: BAC120
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Transmitter
- Part number: 6052A2
- Condition: Misoverhauled
- Location: Elev Position
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER TROUBLESHOOTING AN AUTOPILOT PROBLEM, ORDERED AN ELEVATOR FOLLOW-UP TRANSMITTER ON AN EXCHANGE BASIS REQUESTING AN OVERHAULED UNIT.  AFTER RECEIVING THE PART, THE UNIT WAS NOT OVERHAULED, BUT MERELY 'FUNCTIONALLY TESTED' BACK IN 1989.  THE NULL INDEX WAS 90 DEGREES OFF, SAFETY WIRE WAS BROKEN, THE SERIAL NUMBER SCRIBED IN THE CASE DID NOT MATCH THE PLACARD STICKER.  THERE WAS NO OTHER PAPERWORK WITH THE UNIT.
